Alert archive / Rhode Island / Wind Advisories in 2022

Wind Advisory 15, NWS Boston/Norton, MA

October 1, 2022Washington County, Rhode Island; Nantucket County, Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Oct 1, 2022, 3:11 PM EDT for Washington County, Rhode Island; Nantucket County, Massachusetts. It took effect at Oct 2, 2022, 6:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2022, 3:11 PM EDT (19:11 UTC)
In effect from
Oct 2, 2022, 6:00 AM EDT
Expired
Oct 2, 2022, 10:00 PM EDT
In force
16 hr
Issued by
NWS Boston/Norton, MA

Counties Nantucket County, MA, Washington County, RI

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2022-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2022-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

511 
WWUS71 KBOX 011911
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
311 PM EDT Sat Oct 1 2022

MAZ024-020815-
/O.NEW.KBOX.WI.Y.0015.221002T1000Z-221003T0200Z/
Nantucket MA-
Including the city of Nantucket
311 PM EDT Sat Oct 1 2022

...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM EDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts between 40 and 50
  mph expected.

* WHERE...Nantucket MA County.

* WHEN...From 6 AM to 10 PM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
3 follow-up statements
722 
WWUS71 KBOX 020742
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
342 AM EDT Sun Oct 2 2022

MAZ002-003-008-022045-
/O.NEW.KBOX.FR.Y.0004.221003T0500Z-221003T1200Z/
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Including the cities of Charlemont, Greenfield, Orange, 
and Chesterfield
342 AM EDT Sun Oct 2 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Western Franklin MA, Eastern Franklin MA and Western 
  Hampshire MA Counties.

* WHEN...From 1 AM to 8 AM EDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

RIZ008-022045-
/O.EXA.KBOX.WI.Y.0015.221002T1000Z-221003T0200Z/
Block Island RI-
Including the city of New Shoreham
342 AM EDT Sun Oct 2 2022

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Block Island RI County.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ024-022045-
/O.CON.KBOX.WI.Y.0015.221002T1000Z-221003T0200Z/
Nantucket MA-
Including the city of Nantucket
342 AM EDT Sun Oct 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Nantucket MA County.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
251 
WWUS71 KBOX 021927
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
327 PM EDT Sun Oct 2 2022

MAZ002-003-008-030830-
/O.CON.KBOX.FR.Y.0004.221003T0500Z-221003T1200Z/
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Including the cities of Charlemont, Greenfield, Orange, 
and Chesterfield
327 PM EDT Sun Oct 2 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Western Franklin MA, Eastern Franklin MA and Western 
  Hampshire MA Counties.

* WHEN...From 1 AM to 8 AM EDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MAZ024-RIZ008-030200-
/O.CON.KBOX.WI.Y.0015.000000T0000Z-221003T0200Z/
Nantucket MA-Block Island RI-
Including the cities of Nantucket and New Shoreham
327 PM EDT Sun Oct 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...Northeast winds 25 to 35 mph with gusts between 40 and 50
  mph.

* WHERE...In Massachusetts, Nantucket MA County. In Rhode 
  Island, Block Island RI County.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
088 
WWUS71 KBOX 030205
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1005 PM EDT Sun Oct 2 2022

MAZ024-RIZ008-030315-
/O.EXP.KBOX.WI.Y.0015.000000T0000Z-221003T0200Z/
Nantucket MA-Block Island RI-
Including the cities of Nantucket and New Shoreham
1005 PM EDT Sun Oct 2 2022

...WIND ADVISORY HAS EXPIRED...

$$

MAZ002-003-008-031200-
/O.CON.KBOX.FR.Y.0004.221003T0500Z-221003T1200Z/
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Including the cities of Charlemont, Greenfield, Orange, 
and Chesterfield
1005 PM EDT Sun Oct 2 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Western Franklin MA, Eastern Franklin MA and Western 
  Hampshire MA Counties.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Oct 1, 2:01 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 1, 2:01 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
201 PM EDT Sat Oct 1 2022

.SYNOPSIS...
Moisture from the remnants of Ian will bring steady to heavy rain at
times today to areas south of the Massachusetts Turnpike, with
spottier lighter showers expected further north. Heavier rain exits
the SE New England coast this evening, but occasional showers will
continue tonight and Sunday near the south coast. A drying trend
will develop Sunday afternoon. In addition, gusty winds will impact
the coast Sunday into Sunday night. The remnants of Ian will be
nearby early to mid night week, which would bring chances of rain
from time to time. Drier late in the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1130 AM Update...

* Bulk of rain to focus across RI/SE MA this afternoon with
  periods of heavy rain near the south coast

We saw an initial band of light rain push up to about Route 2
this morning. However, dry low-mid level air has eroded much of
that steady rain and it has become a lot more spotty/light over
the last hour or two. While spotty light rain will remain
possible into the afternoon; a trend towards drier weather will
take place northwest of the Boston to Providence corridor. The
main focus will shift to RI/SE MA which we will discuss below.

Radar indicates an area of moderate to heavy rain east of Long
Island that was trying to work onto the south coast. This is in
vicinity of an 850 mb front resulting in strong forcing coupled
with Pwats around 1.5 inches. This is where we expect the
steady rain this afternoon; which will be heavy at times near
the south coast, Cape and Islands in the vicinity of the strong
omega.

Otherwise, a rather cool day to start off the month of October.
Temps will be remaining in the 50s across the vast majority of
the region. The one place where temps will be in lower 60s is
Nantucket, but NE wind gust will be increasing to between 20 and
30 mph by mid to late afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...

Tonight...

Somewhat drier air begins to move in from the north tonight. Axis of
heavier rainfall will be exiting the Cape/Islands this evening,
otherwise expect a few showers at times tonight, mainly along the
south coast.  Strengthening pressure gradient between high pres to
the north and low pres off the mid Atlc coast will bring increasing
NE winds late tonight along the coast with 25-35 mph gusts
developing and possibly up to 40 mph over the Islands. Lows will
range from the mid 40s to lower 50s.

Sunday...

Similar set up for Sunday with low pres to the south and strong high
pres to the north maintaining strong pressure gradient. It will be a
windy day with NE winds gusting to 25-35 mph with potential for 35-
45 mph gusts over the Cape/Islands where a wind advisory may
eventually be needed. The NE flow will keep lots of clouds across
SNE with a few showers at times mainly near the south coast. Mid
level drying moving in from the north may allow for some sunshine
developing in northern MA during the afternoon.

Tides...The best chance for some minor coastal flooding for the late
afternoon high tide will be at Nantucket where a 1-1.5 ft surge is
possible. Not expecting any coastal flooding further N along the MA
coast as wave action and surge will likely fall a bit short of what
is needed for flooding. We probably need a 1.5 ft surge along the
eastern MA coast with 15 ft seas for minor flooding and we are
forecasting up to a 1 ft surge and 10 ft seas offshore. However,
some beach erosion is possible along the eastern MA coast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

Highlights...

* Steadily warming temperatures through Thursday

* Mostly dry forecast through the end of the week, but showers may
  brush the south coast of MA/RI Mon-Wed

* Breezy winds continue on Monday along the south coast and
  offshore.

Details...

Sunday night and Monday...

At the mid levels a ridge builds over the western Great Lakes Sunday
night and Monday as the trough overhead ever so slowly inches east.
This as high pressure at the surface sinks further south over
southern New England acting to suppress the deeper moisture to our
south and keep the remnant low from Ian offshore. This isn't to say
that we'll be completely dry on Monday, but guidance favors a much
drier solution than the weekend. As with the weekend, the best
chance of rain will be for coastal communities along the RI and
southeast MA shoreline in closest proximity to the moisture and
forcing from a lingering low level jet. 18Z ensemble guidance
indicates just a 10-20% chance of rain on Monday along the MA pike
corridor; closer to 50% for the Cape and islands and 0% along the NH
border. Given placement between these opposing factions (the high
and low) northeast winds will remain breezy, but less so than we saw
on Sunday. This may once again have some minor coastal erosion
impacts for the eastern facing shores.

Tuesday and Wednesday...

Rinse and repeat with the precipitation forecast as the low center
languishes to our south off the mid-Atlantic coast. Drier north,
wetter (or better chance of wet) south. Temperatures will be slowly
rebounding from the chilly weekend, into the low 60s on Tuesday and
mid-upper 60s by Wednesday. This would put us back closer to normal
for early October.

Thursday and Friday...

Brief ridging on Thursday will dry things out before another frontal
system brings a shot of colder air and potential for unsettled
weather for the end of the week.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...

Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

18Z TAF Update...

This Afternoon...High Confidence.

Mainly VFR northwest of I-95 today with mainly dry weather other
than a spot shower. MVFR-IFR conditions southeast of I-95 in
rain with the worst of both across the Cape and Islands. NE
winds which will gust between 20 and 25 knots across the
southeast New England coast.

Tonight...Moderate Confidence.

Bulk of the MVFR-IFR conditions will remain across RI/SE tonight
along with some showers at times. Further northwest, VFR
conditions should dominate at least for much of the evening
although some MVFR ceilings may develop. NE winds increase
overnight with gusts of 15 to 20 knots developing across the
interior and 25 to 30 knots along the coast, but up to 35 knots
across Nantucket by daybreak.

Sunday...Moderate confidence.

Lingering lower ceilings should improve from north to south on
Sunday, except perhaps the very immediate south coast,
Cape/Islands where a few spot showers and some MVFR ceilings may
linger into the afternoon. NE winds will gust to between 20 and
30 knots, but 30 to 35 knots along the southeast New England
coast with up to 40 knots on Nantucket.

Sunday night...High Confidence.

Mainly VFR other than perhaps some lingering MVFR ceilings
across the Cape/Islands during the evening. NE winds will
continue to gust between 20 and 30 knots along the southeast New
England coast.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Sunday Night through Wednesday/...

Monday: VFR. Windy with local gusts up to 30 kt.

Monday Night: VFR. Breezy.

Tuesday through Wednesday: VFR. Breezy. Slight chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Today through Sunday...High Confidence.

Winds gradually increase over the south coastal waters today with
gusts to 25-30 kt developing this afternoon. We upgraded to Gale
Warnings for the south coastal waters for late tonight through
Sunday. This is where confidence is highest for NE wind gusts to 35-
40 kt. Gale watches will continue for the rest of the waters for
potential for 35 kt gusts late tonight and Sunday. Widespread
rain heavy at times today for south coastal waters and an
isolated t-storm is possible. Heavier rain exists this evening,
but the risk for showers will continue tonight and Sunday.

Outlook /Sunday Night through Wednesday/...

Sunday Night: Strong winds with gusts up to 40 kt. Rough seas
up to 13 ft. Slight chance of rain showers.

Monday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Rough seas up to 12 ft.

Monday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 11 ft. Slight chance of
rain showers.

Tuesday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 10 ft. Chance of rain
showers.

Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Rough seas up to 9 ft. Chance of rain
showers.

Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 25 kt. Rough seas up to 9 ft. Slight chance of rain
showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from late tonight through Sunday evening for ANZ230-
     236.
     Gale Warning from 5 AM Sunday to 2 AM EDT Monday for ANZ231.
     Gale Warning from 5 AM Sunday to 5 AM EDT Monday for
     ANZ232>234.
     Gale Warning from 5 AM Sunday to 8 AM EDT Monday for ANZ235-
     237-254>256.
     Gale Watch from late tonight through late Sunday night for
     ANZ250-251.

&&

SYNOPSIS...KJC/BW
NEAR TERM...Frank
SHORT TERM...KJC
LONG TERM...BW
AVIATION...Frank/BW
MARINE...KJC/BW
Hazardous weather outlook, Oct 1, 4:10 AM EDT, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
410 AM EDT Sat Oct 1 2022

CTZ002>004-MAZ002>024-026-RIZ001>008-020815-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
410 AM EDT Sat Oct 1 2022

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ235-237-254>256-020815-
Rhode Island Sound-Block Island Sound-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
410 AM EDT Sat Oct 1 2022

...GALE WARNING IN EFFECT FROM 5 AM SUNDAY TO 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ250-251-020815-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
410 AM EDT Sat Oct 1 2022

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY
NIGHT...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-020815-
Boston Harbor-Narragansett Bay-
410 AM EDT Sat Oct 1 2022

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ232>234-020815-
Nantucket Sound-Vineyard Sound-Buzzards Bay-
410 AM EDT Sat Oct 1 2022

...GALE WARNING IN EFFECT FROM 5 AM SUNDAY TO 5 AM EDT MONDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231-020815-
Cape Cod Bay-
410 AM EDT Sat Oct 1 2022

...GALE WARNING IN EFFECT FROM 5 AM SUNDAY TO 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 4:13 AM EDTGale WarningBOX4 days
Oct 1, 3:20 PM EDTCoastal Flood AdvisoryBOXNantucket29 hr

Nearby

Wind Advisories in Rhode Island, 2022Wind Advisories in Massachusetts, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.